# SDR KCSA201511141065

- Difficulty date: November 14, 2015
- Submitted: November 14, 2015
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747446
- Aircraft serial: 26350
- Aircraft time: 90,396 hours, 14,367 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Bs 2598 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT BS 2598 BULKHEAD FORWARD INNER CHORD SPLICE FITTING LOWER HOLE.
